# SDR USAA2010012790195

- Difficulty date: January 23, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,449 hours, 47,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545770
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - LAP INSPECTION - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 520, S10R.  REPAIRED  IAW SRM 53-00-01 REPAIR 31 & EA 114392.
